# SDR IPXA12M73875

- Difficulty date: May 10, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB292223
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LH WING FIXED LE COMPT RIB CRACKED AT STA XOS801.840.     REPAIRED LT WING FIXED L/E COMPT RIB AT STA XOS801.840 REF STA, SA, EA 011-5700-01-A3909 AND EO MD11-5720-47459-A.
